# SDR DALA2025050503437

- Difficulty date: May 1, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N933DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37288
- Aircraft time: 26,031 hours, 20,138 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fork
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0943885) DURING INSPECTIONS FOR CRACKING OF THE FS663 PICKLE FORK FITTINGS PER AD 2021-09-06 (EM 5300-01157-02B AND 02A), DAL MAINTENANCE IN ATL FOUND A CRACK ON THE FAILSAFE STRAPS (LH P/N 144A2412-3; RH P/N 144A2412-4) COMMON TO THE LH & RH FS663 PICKLE FORK FITTINGS. REPAIRED CRACKS PER ERA 625781-14AD.
